# SDR 00110

- Difficulty date: September 9, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N285TW
- Make and model: Amd FALCONE
- Aircraft serial: 285
- Aircraft time: 20,072 hours, 15,177 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Condition: Broken
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED CABIN ALTITUDE INDICATING HIGH, CYCLED PRESSURIZATION VALVES, RETURNED TO DEPARTURE AIRPORT FOR MAINTENANCE, REPAIRED BROKEN PRESSURIZATION LINE IAW / FALCON MM. RETURN AIRCRAFT TO SERVICE.
